# SDR 97ZZZX177

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N9185P
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837032
- Engine: Lyc IO360C1C6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Malfunction
- Location: Eng Fuel
- Part time: 427 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP MALFUNCTION.  TWO SMALL PIECES OF A BUSHING ON THE TIP OF THE PLUNGER ASSEMBLY BROKE OFF AND WERE FOUND IN THE SUCTION SCREEN.  DATE CODE ON THE PUMP REVEALED MANUFACTURE WAS IN 1994.
